# SDR DALA2023053004259

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS DOUBLER REPAIR OF LH CUSP WEB BTW STA Y=446 TO Y=465 AND STA Y=484 TO Y=503 AT PAX CABIN. SUMMARY OF NRC 00459: CORROSION LEVEL 2. PREVIOUS DOUBLER REPAIR OF LH CUSP WEB BTW STA Y=446 TO Y=465 AND STA Y=484 TO Y=503 AT PAX CABIN WERE REPLACED PER B717 SRM 53-00-55-2R-4. (LP 32790495)
